Jacob Clynik had his second dose of the Pfizer-BioNTech jab on 13 June at a Walgreens in the town of Saginaw and passed away on 15 June, according to the Detroit Free Press.
The CDC have said that they are looking into the cause of the death but advised that no conclusions could be reached yet.
Martha Shara, a spokesperson for the CDC said in a statement, “This case is currently under investigation and until the investigation is complete, it is premature to assign a specific cause.”
She clarified that they were not able to determine his cause of death, but rather use it to increase their understanding of the vaccine.
“When a serious adverse event, like death, is reported to the Vaccine Adverse Event Reporting System (VAERS) after Covid-19 vaccination, CDC requests and reviews all medical records associated with the case, including death certificates, and autopsy reports.
“The determination of the cause of death is done by the certifying official who completes the death certificate or the pathologist who conducts the autopsy. VAERS is not designed to determine if the vaccine caused the reported adverse event. While some reported adverse events may be caused by vaccination, others are not and have occurred coincidentally,” the statement read.
Tammy Burages, Jacob’s aunt, told the Detroit Free Press that Jacob had reported experiencing a post-vaccine reaction, such as a fever and exhaustion. She also stated that Jacob had no known pre existing conditions.
She told the outlet, “There must be something that makes certain kids more susceptible to having a serious heart reaction, and I think Jacob was one of those kids. So whatever that serious thing was, whatever the underlying health issue was, is something maybe that the autopsy will tell us.”
The Saginaw County Medical Examiner stated that it may take months to determine the cause of Jacob’s death because of the toxicology reports.
In response to a follow up question by Mid-Michigan Now, the CDC replied, saying it “does not comment on individual cases,” but the website will be updated with more information on “several conditions the CDC is closely monitoring, like anaphylaxis, thrombosis with thrombocytopenia and myocarditis”.
Last month, a CDC advisory committee stated there was “a likely association” with the Pfizer and Moderna vaccines with heart problems in younger people.
According to the CDC’s website, “The known and potential benefits of Covid-19 vaccination outweigh the known and potential risks, including the possible risk of myocarditis or pericarditis. Also, most patients with myocarditis and pericarditis who received care responded well to treatment and rest and quickly felt better.”
They urge people to speak to your doctor if you believe you or your child has myocarditis or pericarditis, listing the symptoms as chest pain, shortness of breath and fast-beating heart.
According to data, nearly four million people have died after contracting Covid-19.
Earlier this year, there were concerns about the Oxford/AstraZeneca vaccine following reports of blood clots. According to the UK medical regulating body MHRA, there is a four a million chance of developing a blood clot following the vaccine. Experts have deemed the risk of Covid to outweigh the threat from the vaccines.
Join our new commenting forum
Join thought-provoking conversations, follow other Independent readers and see their replies